This article is cited in 6 scientific papers (total in 6 papers)
On the number of cyclic points of random A A -mapping
A. L. Yakymiv
Received: 15.02.2010Revised: 16.10.2013
Citation:
A. L. Yakymiv, “On the number of cyclic points of random A A -mapping”, Diskr. Mat. , 25 :3 (2013), 116–127 ; Discrete Math. Appl. , 23 :5-6 (2013), 503–515
Linking options:
https://www.mathnet.ru/eng/dm1250 https://doi.org/10.4213/dm1251 https://www.mathnet.ru/eng/dm/v25/i3/p116
7
CITATIONS
7
Total citations
2
Recent citations
n/a
Field Citation Ratio
n/a
Relative Citation Ratio
7
CITATIONS
7
Total citations
0
Recent citations
2.55
Field Citation Ratio
n/a
Relative Citation Ratio
Statistics & downloads :
Abstract page: 675 Full-text PDF : 247 References: 79 First page: 17